# SDR DALA2023041302905

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON EXTERNAL FUSELAGE SKIN STA Y=1087 AND BTW L13-RH TO L14-RH. SUMMARY OF NRC 00042: EXTERNAL FUSELAGE SKIN STA Y=1087 AND BTW L13-RH TO L14-RH WAS REPAIRED PER PRI 607016-14 REV 1 AND ER/A 607016-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (LP #2716523)
